# SDR CALA2024071102003

- Difficulty date: July 2, 2024
- Submitted: July 11, 2024
- Operation: Air carrier
- Aircraft: N14242
- Make and model: Boeing 737824
- Aircraft serial: 28805
- Aircraft time: 75,592 hours, 27,860 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 0298942
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RIGHT INNER MAIN TIRE BLOWN ON TAKEOFF IN ACCORDANCE WITH GMM 02-30-95 AND AMM 05-51-54-210-801 INSPECTION WAS COMPLETED WITH NO DAMAGE IDENTIFIED.  FLIGHT CONTROLS EXERCISED ALSO WITH NO FAULTS NOTED.  AIRCRAFT READY FOR SERVICE.
